Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



When is a nonlinear viscoelastic material hyperelastic?

Author: David W. Reynolds
Journal: Quart. Appl. Math. 40 (1983), 492-496
MSC: Primary 73F20
DOI: https://doi.org/10.1090/qam/693881
MathSciNet review: 693881
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F20

Retrieve articles in all journals with MSC: 73F20

Additional Information

DOI: https://doi.org/10.1090/qam/693881
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society